# SDR SWAA2022032146759

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT FLOOR PANEL 140AF HAS AREAS OF CORROSION / FOUND TO BE OUT OF LIMITS DUE TO CORROSION IN EXCESS OF 20' IN LENGTH PER SRM 53-00-53-1A-1 FIGURE 102 SHEET 7. FABRICATED AFT CAGO FLOOR PANEL 140AF IAW AMM 25-52-01-201-801 LOT #5087795-2 THICKNESS .071. RESTORED TO FINISH IAW AMM 51-21-41-701 AND AMM 51-21-72-370-804. 57309U 9/22/19
